Alert archive / Michigan / River Flood Warnings in 2020

River Flood Warning 4, NWS Green Bay, WI

January 20, 2020Menominee County, Michigan; Marinette County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Jan 20, 2020, 5:35 PM CST for Menominee County, Michigan; Marinette County, Wisconsin. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Jan 20, 2020, 5:35 PM CST (23:35 UTC)
Expired
Jan 25, 2020, 8:39 PM CST
In force
5 days
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Menominee County, MI, Marinette County, WI

The radar

The Green Bay radar (KGRB), 112 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Menominee River near Pembine (PBIW3). The gauge peaked at 16.07 ft at Jan 22, 2020, 4:00 PM CST.

actionminormoderate14161801/2001/2101/2201/2301/2401/2501/2601/27
Action stage
14 ft
Minor stage
16 ft
Moderate stage
17 ft
Major stage
18.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04066003, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

970 
WGUS43 KGRB 202335
FLWGRB

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Green Bay WI
535 PM CST Mon Jan 20 2020

...The National Weather Service in Green Bay WI has issued a Flood 
Warning for the following rivers in Michigan...Wisconsin...

  Menominee River near Pembine affecting Menominee and Marinette 
  Counties.

.An ice jam will cause the river level to fluctuate suddenly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued Tuesday morning at 600 AM CST.

&&


MIC109-WIC075-211200-
/O.NEW.KGRB.FL.W.0004.200120T2335Z-000000T0000Z/
/PBIW3.1.ER.200120T1913Z.200120T2300Z.000000T0000Z.NO/
535 PM CST Mon Jan 20 2020

The National Weather Service in Green Bay has issued a

* Flood Warning for
  the Menominee River near Pembine.
* From this afternoon until further notice.
* At 5:00 PM CST Monday the stage was 15.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.


&&

LAT...LON 4558 8776 4532 8783 4535 8793 4558 8785

$$

Kallas
11 follow-up statements
487 
WGUS83 KGRB 211147
FLSGRB

Flood Statement
National Weather Service Green Bay WI
547 AM CST Tue Jan 21 2020

...The Flood Warning continues for the following rivers in 
Michigan...Wisconsin...

  Menominee River near Pembine affecting Menominee and Marinette 
  Counties.

.An ice jam will cause the river level to fluctuate suddenly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/grb

The next statement will be issued this evening at 800 PM CST.

&&


MIC109-WIC075-220215-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/PBIW3.1.ER.200120T1913Z.200120T2300Z.000000T0000Z.NO/
547 AM CST Tue Jan 21 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Menominee River near Pembine.
* Until further notice.
* At 4:00 AM CST Tuesday the stage was 14.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 5:00 PM CST Monday was 15.3 feet.
* Forecast...No forecast is available for this location.
* There is a minor ice jam downstream of the Pemene Falls.


&&

LAT...LON 4558 8776 4532 8783 4535 8793 4558 8785

$$

Hykin
885 
WGUS83 KGRB 211606
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1006 AM CST Tue Jan 21 2020

...The Flood Warning continues for the following rivers in 
Michigan...Wisconsin...

  Menominee River near Pembine affecting Menominee and Marinette 
  Counties.

.An ice jam will cause the river level to fluctuate suddenly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/grb

The next statement will be issued this evening at 800 PM CST.

&&


MIC109-WIC075-220415-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/PBIW3.1.ER.200120T1913Z.200120T2300Z.000000T0000Z.NO/
1006 AM CST Tue Jan 21 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Menominee River near Pembine.
* Until further notice.
* At 10:00 AM CST Tuesday the stage was 14.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 5:00 PM CST Monday was 15.3 feet.
* Forecast...No forecast is available for this location.
* There is a minor ice jam downstream of the Pemene Falls.


&&

LAT...LON 4558 8776 4532 8783 4535 8793 4558 8785

$$

SAC
311 
WGUS83 KGRB 220243
FLSGRB

Flood Statement
National Weather Service Green Bay WI
843 PM CST Tue Jan 21 2020

...The Flood Warning continues for the following rivers in 
Michigan...Wisconsin...

  Menominee River near Pembine affecting Menominee and Marinette 
  Counties.

An ice jam will cause the river level to fluctuate suddenly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued Wednesday morning at 845 AM CST.

&&


MIC109-WIC075-221445-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/PBIW3.1.IJ.200120T1913Z.200122T0000Z.000000T0000Z.NO/
843 PM CST Tue Jan 21 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Menominee River near Pembine.
* Until further notice.
* At 8:00 PM CST Tuesday the stage was 15.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 PM CST Tuesday was 15.6 feet.
* Forecast...No forecast is available for this location.
* There is a minor ice jam downstream of the Pemene Falls.


&&

LAT...LON 4558 8776 4532 8783 4535 8793 4558 8785

$$

MPC
071 
WGUS83 KGRB 221702
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1102 AM CST Wed Jan 22 2020

...The Flood Warning continues for the following rivers in 
Michigan...Wisconsin...

  Menominee River near Pembine affecting Menominee and Marinette 
  Counties.

.An ice jam will cause the river level to fluctuate suddenly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/grb

The next statement will be issued this evening at 800 PM CST.

&&


MIC109-WIC075-230515-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/PBIW3.1.IJ.200120T1913Z.200122T0000Z.000000T0000Z.NO/
1102 AM CST Wed Jan 22 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Menominee River near Pembine.
* Until further notice.
* At 11:00 AM CST Tuesday the stage was 15.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 PM CST Tuesday was 15.6 feet.
* Forecast...No forecast is available for this location.
* There is a minor ice jam downstream of the Pemene Falls.


&&

LAT...LON 4558 8776 4532 8783 4535 8793 4558 8785

$$

SAC
855 
WGUS83 KGRB 230211
FLSGRB

Flood Statement
National Weather Service Green Bay WI
811 PM CST Wed Jan 22 2020

...The Flood Warning continues for the following rivers in 
Michigan...Wisconsin...

  Menominee River near Pembine affecting Menominee and Marinette 
  Counties.

An ice jam will cause the river level to fluctuate suddenly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued Thursday morning at 815 AM CST.

&&


MIC109-WIC075-231415-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/PBIW3.1.IJ.200120T1913Z.200122T0000Z.000000T0000Z.NO/
811 PM CST Wed Jan 22 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Menominee River near Pembine.
* Until further notice.
* At 8:00 PM CST Tuesday, January 21 the stage was 15.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 PM CST Tuesday was 15.6 feet.
* Forecast...No forecast is available for this location.
* There is a minor ice jam downstream of the Pemene Falls.


&&

LAT...LON 4558 8776 4532 8783 4535 8793 4558 8785

$$

MPC
891 
WGUS83 KGRB 231407
FLSGRB

Flood Statement
National Weather Service Green Bay WI
807 AM CST Thu Jan 23 2020

...The Flood Warning continues for the following rivers in 
Michigan...Wisconsin...

  Menominee River near Pembine affecting Menominee and Marinette 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 815 PM CST.

&&


MIC109-WIC075-240415-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/PBIW3.1.IJ.200120T1913Z.200123T0215Z.000000T0000Z.NO/
807 AM CST Thu Jan 23 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Menominee River near Pembine.
* Until further notice.
* At 7:00 AM CST Thursday the stage was 15.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:00 AM CST Thursday was 15.9 feet.
* Forecast...No forecast is available for this location.
* Impact...At 16.9 feet, Cold conditions and above normal flows in 
  the winter continue to create ice jams downstream of the Pemene 
  Falls. Water and ice levels fluctuate during ice jams. Please 
  report any observations of ice jams to your local law enforcement 
  agency to relay to the National Weather Service.


&&

LAT...LON 4558 8776 4532 8783 4535 8793 4558 8785

$$

KJ
994 
WGUS83 KGRB 240301
FLSGRB

Flood Statement
National Weather Service Green Bay WI
901 PM CST Thu Jan 23 2020

...The Flood Warning continues for the following rivers in 
Michigan...Wisconsin...

  Menominee River near Pembine affecting Menominee and Marinette 
  Counties.

An ice jam will cause the river level to fluctuate suddenly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued Friday morning at 900 AM CST.

&&


MIC109-WIC075-241515-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/PBIW3.1.IJ.200120T1913Z.200123T0215Z.000000T0000Z.NO/
901 PM CST Thu Jan 23 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Menominee River near Pembine.
* Until further notice.
* At 7:00 AM CST Thursday the stage was 15.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:00 AM CST Thursday was 15.9 feet.
* Forecast...No forecast is available for this location.
* Impact...There is a minor ice jam downstream of the Pemene Falls.  
  Water and ice levels fluctuate during ice jams. Please report any 
  observations of ice jams to your local law enforcement agency to 
  relay to the National Weather Service.


&&

LAT...LON 4558 8776 4532 8783 4535 8793 4558 8785

$$

MPC
042 
WGUS83 KGRB 241453
FLSGRB

Flood Statement
National Weather Service Green Bay WI
853 AM CST Fri Jan 24 2020

...The Flood Warning continues for the following rivers in 
Michigan...Wisconsin...

  Menominee River near Pembine affecting Menominee and Marinette 
  Counties.

.An ice jam will cause the river level to fluctuate suddenly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 900 PM CST.

&&


MIC109-WIC075-250300-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/PBIW3.1.IJ.200120T1913Z.200123T0215Z.000000T0000Z.NO/
853 AM CST Fri Jan 24 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Menominee River near Pembine.
* Until further notice.
* At 8:00 AM CST Friday the stage was 15.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 AM CST Friday was 15.5 feet.
* Forecast...No forecast is available for this location.
* Impact...At 16.9 feet, Cold conditions and above normal flows in 
  the winter continue to create ice jams downstream of the Pemene 
  Falls. Water and ice levels fluctuate during ice jams. Please 
  report any observations of ice jams to your local law enforcement 
  agency to relay to the National Weather Service.


&&

LAT...LON 4558 8776 4532 8783 4535 8793 4558 8785

$$

Kallas
841 
WGUS83 KGRB 250108
FLSGRB

Flood Statement
National Weather Service Green Bay WI
708 PM CST Fri Jan 24 2020

...The Flood Warning continues for the following rivers in 
Michigan...Wisconsin...

  Menominee River near Pembine affecting Menominee and Marinette 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

&&


MIC109-WIC075-251315-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/PBIW3.1.IJ.200120T1913Z.200123T0215Z.000000T0000Z.NO/
708 PM CST Fri Jan 24 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Menominee River near Pembine.
* Until further notice.
* At 3:00 PM CST Friday the stage was 15.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 16.9 feet, Cold conditions and above normal flows in 
  the winter continue to create ice jams downstream of the Pemene 
  Falls. Water and ice levels fluctuate during ice jams.


&&

LAT...LON 4558 8776 4532 8783 4535 8793 4558 8785

$$

Uhlmann
774 
WGUS83 KGRB 251327
FLSGRB

Flood Statement
National Weather Service Green Bay WI
727 AM CST Sat Jan 25 2020

...The Flood Warning continues for the following rivers in 
Michigan...Wisconsin...

  Menominee River near Pembine affecting Menominee and Marinette 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 900 PM CST.

&&


MIC109-WIC075-260300-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/PBIW3.1.IJ.200120T1913Z.200123T0215Z.000000T0000Z.NO/
727 AM CST Sat Jan 25 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Menominee River near Pembine.
* Until further notice.
* At 7:00 AM CST Saturday the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:00 AM CST Saturday was 15.3 feet.
* Forecast...No forecast is available for this location.
* Impact...At 13.5 feet, During the winter season...there is a 
  slushy accumulation of ice downstream of the Pemene Falls.


&&

LAT...LON 4558 8776 4532 8783 4535 8793 4558 8785

$$

Kallas
136 
WGUS83 KGRB 260239
FLSGRB

Flood Statement
National Weather Service Green Bay WI
839 PM CST Sat Jan 25 2020

...The Flood Warning is cancelled for the following rivers in 
Michigan...Wisconsin...

  Menominee River near Pembine affecting Menominee and Marinette 
  Counties.

MIC109-WIC075-260345-
/O.CAN.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/PBIW3.1.IJ.200120T1913Z.200123T0215Z.000000T0000Z.NO/
839 PM CST Sat Jan 25 2020

...The Flood Warning for the Menominee River near Pembine has been 
cancelled...

The Flood Warning is cancelled for
  the Menominee River near Pembine.
* At 8:00 PM CST Saturday the stage was 14.9 feet and falling.
* Flood stage is 15.0 feet.
* Forecast...No forecast is available for this location.


&&

LAT...LON 4558 8776 4532 8783 4535 8793 4558 8785

$$

Uhlmann

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Jan 20, 4:50 PM CST, 45 minutes earlier.

Area forecast discussion, Jan 20, 4:50 PM CST, 45 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
450 PM CST Mon Jan 20 2020

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Tuesday
Issued at 224 PM CST Mon Jan 20 2020

Sunny skies prevailed across much of the region this afternoon.
The only exception was from Merrill southward through Wausau and
Stevens Point where skies were mostly cloudy.

The low clouds will dissipate by sunset, otherwise clear skies
are expected. The main question is how low will temperatures
fall later this evening into early Tuesday morning before winds
increase towards sunrise, especially across the north. Went
lower than the colder guidance values of the MAV in the typical
cold spots.

Mostly sunny skies will prevail on Tuesday. Winds will be on
the increase during the late morning and afternoon to add a
chill to the air. High temperatures should warm into the lower
to middle 20s.

.LONG TERM...Tuesday Night Through Monday
Issued at 224 PM CST Mon Jan 20 2020

The main concern in the extended portion of the forecast will be the
potential for unsettled weather toward the middle and end of the
work week. In addition, temperatures are expected to be about 10
degrees above normal for the end of the week into the weekend.

Tuesday night: A broad surface ridge will linger across the area
through much of the night as it slowly shifts to the east. This will
keep much of the area dry; however, an increase in mid to high cloud
cover can be expected overnight as return southerly flow increases.
Overnight lows are expected to be in the teens above zero.

Wednesday into Wednesday night: The next chance of precipitation
will move into the area during the afternoon as the surface ridge
begins to slide farther off to the east. This will allow moisture to
advect northward along with warmer air. Added forcing will occur
along and ahead of a surface trough sliding across MN. This trough
is expected to stall across the area Wednesday night, allowing for
continued chances of precipitation across much of the area. Moisture
looks to be deep enough for this time period to keep precipitation
in the form of light snow; however, some freezing drizzle may mix in
at times over central and north-central. Dry low-level air will
linger across east-central and far northeast WI, which will likely
delay the onset of precipitation chances until late morning or early
afternoon as reflected in the latest grids. Models are only painting
out between 0.10 and 0.20 inches of QPF, which would lead to roughly
1 to 3 inches across the area with snow-to-liquid ratios around or
just above 10:1. The higher totals will likely remain across
central/north-central WI, where better forcing is along the front
before it stalls out and near a shortwave passing through the area.
High temperatures will be in the upper 20s to near 30.

Thursday through Friday: Broad high pressure over the East Coast is
expected to allow moist southerly flow to push northward from the
Gulf. The aforementioned, nearly stationary trough, is expected to
drift slowly southeastward Thursday through Friday, allowing
continued chances of precipitation near the trough. Low-level
temperatures may warm enough and moisture may occasionally shallow
out enough that the snow mixes with rain/drizzle or possibly
freezing rain/drizzle at times. Convergence is expected to be fairly
weak along the trough, but may be just enough to produce light
precipitation. A stronger surface low and upper-level closed low is
expected to slide across the mid-Mississippi Valley Thursday.
Moisture will continue to stream around this low and into the Upper
Great Lakes. This will keep an extended period of light wintry mix
of snow/drizzle/freezing drizzle through much of this time period.
Only light/spotty QPF is being painted out in the models, with
generally a tenth of an inch or less expected Thursday into Friday,
which makes sense with fairly weak forcing in place. Temperatures
are expected to moderate through this time period with highs warming
into the mid 30s with overnight lows in the upper 20s to low 30s.

Rest of the extended: A break in the precipitation is expected for
the upcoming weekend as brief and dry surface/upper-level ridge
passes through the area. Didn't make many changes from the model
blends for this time period. Temperatures are expected to run about
10 degrees above normal, with most locations in the low to mid 30s.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 443 PM CST Mon Jan 20 2020

Statistical guidance hints at some reduction of visibility
occurring in central/north-central Wisconsin as a low-level
inversion strengthens overnight. Will introduce this into the
TAFS as a 2-3SM prevailing visibility (BR) for now, though it may
end up manifesting itself with much larger fluctuations between
unrestricted visibility and LIFR conditions. Will consider adding
a tempo group for the lower conditions with the next issuance if
conditions continue to look favorable. LLWS will also be
increasing across the area late tonight and Tuesday.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Eckberg
LONG TERM......Cooley
AVIATION.......Skowronski
Hazardous weather outlook, Jan 20, 2:25 PM CST, 3 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
225 PM CST Mon Jan 20 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-212030-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
225 PM CST Mon Jan 20 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Light snow, potentially mixed with freezing rain or freezing
drizzle at times, is expected Wednesday through Friday. Only minor
accumulations are expected at this time; however, the
precipitation may lead to slippery travel.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-212030-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
225 PM CST Mon Jan 20 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

The probability for widespread hazardous weather is low.

Eckberg/Cooley

Nearby

River Flood Warnings in Michigan, 2020River Flood Warnings in Wisconsin, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.